gucciruccipucci

Member
  • Content count

    13
  • Joined

  • Last visited


Community Reputation

2 Neutral

1 Follower

About gucciruccipucci

Member

Contact Methods

  • ICQ 0

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Miracle drug
on 02/11/2013
I was supposed to finish my Accutane course at the end of August...but have about 10 doses left now at the beginning of November. Why? The stuff worked so well, and so fast, that I got lazy about taking it! I'm 33 and have had acne since 13. Like many others who have taken Accutane, I've tried just about every rx and OTC thing out there--nothing worked. I finally got fed up with cystic, painful acne (after 20 years!--I'm stubborn and got scared off by the horror stories) and agreed to take Accutane upon my dermatologist's recommendation. I have taken 40mg the entire course and weigh about 150--so a pretty low/moderate dose IMO (and less than the "gold standard" dose of 1mg/kg). My doctor was originally going to raise my dose after a month or two, but was so pleased with the results that he decided not to! My skin seriously cleared up within a month, I'm not even kidding. Side effects have been minimal--I had very slightly elevated liver enzymes on the first panel (I also take several other rx meds processed by the liver, so it didn't really surprise me), along with slightly elevated triglycerides and cholesterol. The slightly elevated cholesterol has persisted throughout treatment, but it doesn't scare me and I expect it to resolve itself shortly after I stop the med. The only other real side effects have been dry lips and dry skin. Seriously--that's it! If you have acne that is stubborn as all get out, you owe it to yourself to try this med. My skin still isn't perfect--I have some red spots and a few scars--but I feel so much more comfortable with how I look that I stopped wearing makeup altogether! It has been incredibly liberating.